# SDR UPS98827658

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558401
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SHEAR TIE LWR FLANGE LWR SURFACE HAS MODERATE CORROSION F/S 1160 L-34R TO L-33R.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0.
